MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT

Medline Industries, LP MEDLINE; KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT
Catalog Number HUDRHP340U
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that customer was unpacking a case of this item and noticed that 9 were sent without adaptor.The bag that the item was wrapped in was sealed and intact.
 
Additional Manufacturer Narrative
The account reported that the customer was unpacking a case of this item and noticed that 9 were sent without adaptor and the bag that the item was wrapped in was sealed and intact.A photo was received for the investigation; the sample consists of one photograph, and the photo shows a side-by-side comparison of one aquapak with an adapter and one without the adapter; both aquapaks appear to be sealed.The reported problem was confirmed based on the photograph showing one aquapak with an adapter and one without the adapter.Based on the complaint details, it is likely the omission of the adapter was a manual error during product assembly; this complaint has been provided to the component manufacturing facility for further evaluation, and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
KIT,HUMID,AQUAPAK,340ML,H2O,W/ADPT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kurian jokutty
three lakes drive
northfield, IL 60093--275
MDR Report Key50945991
Report Number1417592-2026-54165
Device Sequence Number13349271
Product Code BTT
UDI-Device Identifier20193489139683
UDI-Public20193489139683
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K141353
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUDRHP340U
Device Lot Number23B633
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown